Green function of Orr-Sommerfeld equations away from critical layers

Emmanuel Grenier, Toan T. Nguyen

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

The classical Orr-Sommerfeld equations are the resolvent equations of the linearized Navier-Stokes equations around a stationary shear layer profile in the half plane. In this paper, we derive pointwise bounds on the Green function of the Orr-Sommerfeld problem away from its critical layers.

Original languageEnglish (US)
Pages (from-to)1279-1296
Number of pages18
JournalSIAM Journal on Mathematical Analysis
Volume51
Issue number2
DOIs
StatePublished - Jan 1 2019

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Computational Mathematics
  • Applied Mathematics

Cite this